I Feel Worse

by Sarah
(Texas)

I am 33 Years old and have suffered with anxiety and very long periods (13 days) since weaning my son back in July. I went and had a blood test to check my hormone levels and they discovered I am estrogen dominant and prescribed progesterone pills 100 mg. It is natural progesterone. Since taking it I feel more anxious. I am so discouraged and scared this isn't going to work for me! Is this a normal reaction? Should I give it more time?

Thank you!

Comments for I Feel Worse

Click here to add your own comments

Nov 22, 2014
I Feel Worse
by: Wray

Hi Sarah Oral progesterone is the least effective Delivery system, "The liver and gut region removed a mean of 96 per cent of the progesterone entering these tissues", see here. Please see our page on Anxiety and How to use Progesterone Cream. Take care Wray

Nov 22, 2014
Anxiety
by: Diane

Hi Sarah~ I too had wicked anxiety and insomnia. Orals are the least effective way to use progesterone. I am on 200mg cream and after a short adjustment from sublinguals to creams, I am virtually symptom free now. I use 100mg in the Am and 100mg in the Pm. Also, have your Vit D checked. Mine was in the cellar, 20 on my last labs. I have been on 10,000 iIUs daily for last two months. Vit D is vitally important. It functions like a hormone and is responsible for so many functions. It helps with anxiety and mood, helps prevent auto immune syndromes, it optimizes metabolism. People with low Vit D will find it very difficult to lose weight. I also am putting a heaping teaspoon of maca root in a smoothie every day and has increased my energy and libido which has made my husband happy.:):) Do research On it...good luck, Sarah.
Blessings...
Diane

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...